Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 63, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 12, 2016, 11:03 AM EST. It took effect at Nov 12, 2016, 10:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2016, 11:03 AM EST (16:03 UTC)
- In effect from
- Nov 12, 2016, 10:00 PM EST
- Expired
- Nov 14, 2016, 4:00 AM EST
- In force
- 30 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
140 WHUS73 KIWX 121603 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1103 AM EST SAT NOV 12 2016 LMZ043-130015- /O.NEW.KIWX.SC.Y.0063.161113T0300Z-161114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1103 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT AND SUNDAY...WITH GUSTS UP TO 30 KNOTS SUNDAY NIGHT. * WAVES: 3 TO 5 FEET TONIGHT AND SUNDAY...THEN BUILDING TO 3 TO 6 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
897 WHUS73 KIWX 122036 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EST SAT NOV 12 2016 LMZ046-130445- /O.EXB.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 336 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-130445- /O.CON.KIWX.SC.Y.0063.161113T0300Z-161114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI- 336 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT THROUGH SUNDAY NIGHT WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
818 WHUS73 KIWX 130342 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 PM EST SAT NOV 12 2016 LMZ043-131145- /O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1042 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT THROUGH SUNDAY NIGHT WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ046-131145- /O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
187 WHUS73 KIWX 130853 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EST SUN NOV 13 2016 LMZ043-131700- /O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI- 353 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. GUSTS UP TO 30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ046-131700- /O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 353 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 WHUS73 KIWX 131554 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 AM EST SUN NOV 13 2016 LMZ046-140000- /O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DIMINISHING BY DAYBREAK MONDAY. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-140000- /O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1054 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. GUSTS UP TO 30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
841 WHUS73 KIWX 132042 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 PM EST SUN NOV 13 2016 LMZ046-140445- /O.EXT.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 342 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS DIMINISHING IN THE MORNING MONDAY. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-140445- /O.EXT.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI- 342 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS TODAY AND TONIGHT. GUSTS UP TO 30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
530 WHUS73 KIWX 140358 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EST SUN NOV 13 2016 LMZ046-140500- /O.CAN.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ043-140900- /O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1058 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS OVERNIGHT...DIMINISHING BY DAYBREAK. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
106 WHUS73 KIWX 140906 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 AM EST MON NOV 14 2016 LMZ043-141015- /O.EXP.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI- 406 AM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 6:07 AM EST, 4 hours 56 minutes earlier.
Area forecast discussion, Nov 12, 6:07 AM EST, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 607 AM EST Sat Nov 12 2016 .SYNOPSIS... Issued at 400 AM EST Sat Nov 12 2016 High pressure over the southern portion of the Great Lakes will will sink southeast into the Ohio Valley later tonight. After the chilly start this morning, look for temperatures to rebound to near 50 over south central Lower Michigan to the middle 50s into west central Indiana. For next week, temperatures will continue to remain warmer than normal for a prolonged dry and mild period. && .SHORT TERM...(Today and Tonight) Issued at 348 AM EST Sat Nov 12 2016 Tranquil weather through the short term timeframe and beyond. Strong dry/subsident airmass associated with anticyclone elongated through the souther portion of the Great Lakes to slide southward overnight. Despite what will be the coldest temps of the season to start...strong diurnal plus rises are anticipated with full insolation and at least modest low level warm air advection uptick later in the day as low level thermal trof continues eastward through the Lower Great Lakes. && .LONG TERM...(Sunday through Friday) Issued at 348 AM EST Sat Nov 12 2016 Mild with only sensible weather late in forecast period. Initial blocky central CONUS with high belted/low amplitude northern stream waves to track associated clipper type systems through the northern Upper Great Lakes Mon night and again Tue afternoon/evening. Both systems devoid of bulk moisture and second also displaced well north with respect to dynamics/height fall centroid. Only expect perhaps some increase in cloud cover associated with these systems. Transition to more progressive pattern mid week and beyond with mid week west coast trof sharpening. Anticipate strong plains cyclogenetic response late Wed night into Thu associated with 100-150m/12 hr mid tropospheric height falls as trof moves eastward. Continued prior bump above blended approach for temps thu through fri. Slightly faster timing for DY7 shra per model consensus appears fine as deep GOMEX draw finally becoming established. && .AVIATION...(For the 12Z TAFS through 12Z Sunday Morning) Issued at 606 AM EST Sat Nov 12 2016 VFR conditions through the period with winds under 10 knots. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Murphy SHORT TERM...Murphy LONG TERM...Murphy AVIATION...Fisher Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 12, 5:20 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 520 AM EST SAT NOV 12 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-131130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 520 AM EST SAT NOV 12 2016 /420 AM CST SAT NOV 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 520 AM EST SAT NOV 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE ON SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.